# SDR HALA0700186

- Difficulty date: April 22, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 261 S33-34r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN RT BS 261, BETWEEN STR 33 AND STR 34 HAS LIGHTNING DAMAGE.  REPAIRED LIGHTNING STRIKE OF FUSELAGE SKIN AT BS 261 BETWEEN STR 33 AND 34 PER 767 SRM 53-00-01-2R-8 AND HAL M105 597053.
